# SDR JM8S2015080700369

- Difficulty date: June 7, 2015
- Submitted: August 7, 2015
- Operation: General aviation
- Aircraft: N5176R
- Make and model: Cessna 172RG
- Aircraft serial: 172RG0044
- Engine: Lyc O360F1A6
- System (JASC): 5540 · Rudder Structure
- Part: Bar
- Part number: 24670011
- Condition: Cracked
- Location: Rudder
- Part time: 5,003 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION IAW MM, 10, RUDDER SYSTEM FOUND LT RUDDER BAR WELD ASSY, TO BE CRACKED RIGHT ALONG THE JOINT WELD ON THE PILOT SIDE WHERE IT CONNECTS TO THE PEDALS: CO-PILOT SIDE SEEMED TO HAVE NO DEFECTS.  R & R THE PART AND RE-RIGGED THE ENTIRE RUDDER SYSTEM TO PUT THE AIRPLANE BACK IN SERVICE.  MAYBE PUT OUT AN INTERVAL INSPECTION ON THE SPECIFIC PART TO AVOID INCIDENTS/ACCIDENTS IN FUTURE.  NO EXTERIOR DAMAGE WAS CAUSED TOTHE AIRPLANE AND ALL ON BOARD WERE SAFE.  AIRPLANE FLEW WITH NO PROBLEMS USING CO-PILOT CONTROLS.
